# SDR UIEA2011062100332

- Difficulty date: June 21, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 2 CRACKS AT THE STRINGER CUT OUT OF THE FRAME AT BS 500, S-10AR, REF FIG 1, SHEET 1. THE DAMAGE WAS REPORTED WITH A PROPOSED REPAIR, REF FIG 1, SHEET 2.
